# SDR 01FDEA00736

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 39,163 hours, 12,059 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED.  FOLLOW RED TABS.  REMOVED AND REPLACED PROX BOX PER IAW MM 32-61-01-2.  OPS CHECK GOOD.
